# SDR AALA20070604

- Difficulty date: April 4, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 20939
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT FORWARD OVERHEAD MAIN ENTRY DOOR INOPERATIVE.  REPLACED BATTERY PACK AT FORWARD OVERHEAD PANEL FOR INOPERATIVE EMERGENCY LIGHT AT FORWARD OVERHEAD MAIN ENTRY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
